On the set of points of absolute convergence of some Stieltjes integrals with a complex parameter
Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_3_a5,
author = {I. I. Ibragimov and T. G. Akhmedov},
title = {On the set of points of absolute convergence of some {Stieltjes} integrals with a complex parameter},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1973},
volume = {208},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a5/}
}
TY - JOUR AU - I. I. Ibragimov AU - T. G. Akhmedov TI - On the set of points of absolute convergence of some Stieltjes integrals with a complex parameter JO - Doklady Akademii Nauk PY - 1973 SP - 524 EP - 527 VL - 208 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a5/ LA - ru ID - DAN_1973_208_3_a5 ER -
I. I. Ibragimov; T. G. Akhmedov. On the set of points of absolute convergence of some Stieltjes integrals with a complex parameter. Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a5/